# SDR DHL2006873509

- Difficulty date: May 17, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD STUB WING LWR SURFACE HAS INTERIM REPAIR ON IT.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG 1.  REMOVED EXISTING REPAIR DOUBLERS IAW SRM 51-1-20D, SRM 51-1-21.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.080") AND INTERNAL REPAIR DOUBLER (AL7075"0" 0.063") IAW SRM 57-2-1A FIG 1, SRM 51-1-4 PG 1 (FORMING).  HEAT TREATED INTERNAL REPAIR DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA, INTERNAL REPAIR DOUBLER AND INNER FACE OF EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 57-2-1A FIG 1, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
